MAUDE Adverse Event Report: RESPIRONICS, INC. RESPIRONICS; VENTILATOR, CONTINUOUS, MINIMAL VENTILATORY SUPPORT, FACILITY USE

RESPIRONICS, INC. RESPIRONICS; VENTILATOR, CONTINUOUS, MINIMAL VENTILATORY SUPPORT, FACILITY USE
Model Number V60
Medical Device Problem Code Inadequate User Interface (2958)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/01/2023
Type of Reportable Event Malfunction
Event or Problem Description
Philips received a complaint on the v60 ventilator indicating that the touchscreen was intermittently reacting.The device was reported to be outside of use at the time of the reported problem.No patient harm reported.The remote service engineer (rse) spoke to the customer who stated that the touchscreen was intermittently reacting.The customer requested and was provided with part pricing and information for a replacement touchscreen.Good faith efforts (gfes) are being completed to confirm the part order, part replacement, and resolution of the reported issue.This investigation is ongoing.
 
Additional Manufacturer Narrative
Multiple attempts to retrieve device repair, and operational status has yielded no response from the customer. the complaint will be processed for closure.If additional information becomes available at a later date, the complaint will be reopened, and a supplemental report will be submitted.

Brand Name
RESPIRONICS
Common Device Name
VENTILATOR, CONTINUOUS, MINIMAL VENTILATORY SUPPORT, FACILITY USE
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer Contact
kimberly shelly
1001 murry ridge lane
murrysville, PA 15668
7247330200
MDR Report Key16620479
Report Number2518422-2023-07796
Device Sequence Number14951442
Product Code MNT
UDI-Device Identifier00884838025738
UDI-Public00884838025738
Combination Product (Y/N)N
Initial Reporter StateNH
Initial Reporter CountryUS
PMA/510(K) Number
K102985
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberV60
Device Catalogue NumberU1053617
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/01/2023
Supplement Date Received by Manufacturer04/06/2023
Initial Report FDA Received Date03/27/2023
Supplement Report FDA Received Date04/14/2023
Date Device Manufactured06/10/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown